# SDR 95FDEA01842

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727232
- Aircraft serial: 22928
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD FIRE WARNING IN FLT.  LIGHT WENT OUT WHEN THRUST LEVER RETARDED TO IDLE.  LIGHT CAME ON AT TOP OF DESCENT AT 35,000 FT.  SUSPECT BLEED AIR LEAK, FIRE LOOPS CHECKED GOOD.  RAN NR 2 ENGINE, CHECKED FOR AIR LEAKS, CHECKED FIRE WARNING SYSTEM.  FOUND NO AIR LEAKS AND SYSTEM CHECKS OK PER MM 26-11-00.
